# SDR DALA2022032501995

- Difficulty date: March 24, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N325US
- Make and model: Airbus A320-211
- Aircraft serial: 281
- Aircraft time: 83,726 hours, 38,814 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3225 DURING H2 CHECK IN SAL CORROSION FOUND ON REINFORCEMENT STRAP ON INTERNAL FUSELAGE SKIN BTWN FR67/ FR68 AND STRG 27LH/STRG 28LH. CORRECTIVE ACTION: COMPLIED WITH ERA 597880-14. (2168908)
